# SDR USAA020041

- Difficulty date: January 12, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1 INCH, BL 0 BETWEEN STATION 780 AND 800 AT FLOOR LEVEL.  REPLACED CRACKED UPPER FLANGE OF INTERCOSTAL PER SRM 51-10-02.  (M)
